# SDR HNAA2021120600596

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 48,889 hours, 47,052 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  626     36-11  2498141  05DEC21  CLT  CLOSE
      ON T/O AROUND 60KTS, HS VALVE1 FAIL EICAS CAUTION MESSAGE
FACT  05DEC21  18:07  CLT
            UPON ARRIVAL AT A/C NO FAIL MESSAGE WERE DISPLAYED ON EICAS FOR A HSV1 FAIL OR ANY RELATED MESSAGES DISPLAYED ON CMC. PERFORMED HS VALVE OPS CHECK IAW AMM 36-11-02-700-801-A. OPS CHECK GOOD A/C OK FOR SERVICE
